# SDR 4VAA2018103029007

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 38,671 hours, 32,222 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

FLIGHT KAUS - KTUS“ BAGGAGE SMOKE” MASTER WARNING MESSAGE ILLUMINATED ON EICAS WHILE IN CRUISE AT FL 280. CREW FOLLOWED QRC AND DISCHARGED BAGGAGE COMPARTMENT FIRE EXTINGUISHER BOTTLES. DECLARED AN EMERGENCY AND DIVERTED TO KELP AND LANDED WITHOUT INCIDENT. FIRE DEPARTMENT INSPECTED BAGGAGE COMPARTMENT AND FOUND NO EVIDENCE OF FIRE OR SMOKE. MAINTENANCE FOLLOWED THE FIM REFERENCE: 26-15-00-810-805-A. THIS LEAD TO A TRANSITORY CONDITION OF THE BAGGAGE SMOKE DETECTION SYSTEM ELECTRICAL CIRCUIT (WM 26-15-50). CLEANED BOTH SMOKE DETECTORS AND PERFORMED OPERATIONAL CHECK OF SYSTEM IAW AMM 26-15-00-700-804-A. SYSTEM CHECKED GOOD. BAGGAGE COMPARTMENT FIRE EXTINGUISHER BOTTLES WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
